MathSciNet Relay Station
MathSciNet bibliographic data
MR72428 (17,282d) 17.0X
Hochschild, G. Restricted Lie algebras and simple associative algebras of characteristic $p$. Trans. Amer. Math. Soc. 80 (1955), 135–147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement